Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Balanced rings and a problem of Thrall

Author: Victor P. Camillo
Journal: Trans. Amer. Math. Soc. 149 (1970), 143-153
MSC: Primary 16.50
MathSciNet review: 0260794
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Balanced ring is defined and related to Thrall's QF-1 rings. Several theorems are obtained which show that balanced rings enjoy strong homological and chain conditions. The structure of commutative balanced rings is determined. Also, the structure of commutative artinian QF-1 rings is gotten. This is a generalization of a theorem of Floyd.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.50

Retrieve articles in all journals with MSC: 16.50

Additional Information

PII: S 0002-9947(1970)0260794-0
Keywords: Ring, quasi-Frobenius, perfect ring, BiEndomorphism, double centralizer
Article copyright: © Copyright 1970 American Mathematical Society